# SDR R61A202401250003

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 172000242
- Aircraft time: 34,045 hours, 24,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RH WING BOTTOM SIDE AT RIB 4A .  PERFORMED TEMPORARY REPAIR BY CUTOUT, FILLER/DOUBLER REPAIR ON RH WING BOTTOM SIDE AT RIB 4A IN ACCORDANCE WITH, REF ETD2024-170--000607.
